# SDR DALA2016111008545

- Difficulty date: June 2, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,344 hours, 47,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1231-1235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X 22, BS 1231 - 1235.  THE SEAT TRACK WAS REPLACED IAW SRM 53-05, 51- 10-4, 51-30-1, 51-30-5, AND 51-10-3 PAR 14 AND 21.
